Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Reply
 
Thread Tools
Old 08-26-2009, 10:22 PM   #16  
Junior Member
 
time2Bme's Avatar
 
Join Date: Aug 2009
Location: Canada
Posts: 20

S/C/G: 229/229/150

Height: 5'8"

Default

When I went off of the Wellbutrin, I noticed that I had terrible hunger cravings for awhile. It passed eventually, but there were brutal for a few weeks. It almost made me go back on it.

When I first started on Wellbutrin, I lost 18lbs. I eventually gained a few back, but I maintained the 15lbs weight loss. While I was taking it, I found that I didn't feel any need to binge. When I went off of it, I wanted to binge all the time. Although that has now passed, I did gain back the weight I lost when I first went on it.

So far, I have managed to stay off the anti-depressants. I had been taking them for a couple of years. So far, I'm doing okay ... but I must admit there are times - especially when I'm pms-ing, that I'm regret going off of them.

I never experienced the racing heart rate while I was on it. I found that I couldn't take the heat though. I would sweat really easily - made me feel very attractive.
time2Bme is offline   Reply With Quote
Old 08-27-2010, 05:54 AM   #17  
Junior Member
 
sandrawall's Avatar
 
Join Date: Aug 2010
Posts: 1

Default

Yes I agree effexor xr is really costly. So I switched to generics and got the bio equivalent of effexor xr online at International Drug Mart and save my money.
sandrawall is offline   Reply With Quote
Old 08-29-2010, 10:01 AM   #18  
Dog Lover
 
ravenjeh's Avatar
 
Join Date: Aug 2010
Location: MS
Posts: 99

S/C/G: H:226/215/ticker/150

Height: 5'2"

Default

I've been on Welbutrin 2 different times. The first time, it was great. I was at 150 mg a day and felt great. But as with every antidepressant that I try, it stops working after 6 months to a year. So a few years later, I decide to try it again. My doctor STARTED me immediately on 300 mg a day. It was wayyyy to high to start off at. I thought I was going to die. I was having brain zaps, fast pulse, sweating, sick headaches and panic attacks. After 4 days, I had to wean myself off of it. I would love to try it again at a lower dose, but a little afraid to after that last episode, lol. I'm on generic Effexor right now and so far, so good.
ravenjeh is offline   Reply With Quote
Old 09-11-2010, 09:18 PM   #19  
Junior Member
 
AbraCadaver's Avatar
 
Join Date: Sep 2010
Location: Oslo, Norway
Posts: 4

S/C/G: 220/220/99

Height: 5,5

Default

When I was on Wellbutrin I got extremely paranoid, which led to not daring to leave the house. I sat in my bed all day, fearing others burning eyes on me. Yelled if anyone came in to see me. It was not my most succesfull medicine experience...
AbraCadaver is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 10:30 AM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright © 2024 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.